Saalschützian transforms
Rendiconti del Seminario Matematico della Università di Padova, Volume 50 (1973), pp. 95-118.
@article{RSMUP_1973__50__95_0,
     author = {Carlitz, L.},
     title = {Saalsch\"utzian transforms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {95--118},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     mrnumber = {379346},
     zbl = {0281.33007},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1973__50__95_0/}
}
TY  - JOUR
AU  - Carlitz, L.
TI  - Saalschützian transforms
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1973
SP  - 95
EP  - 118
VL  - 50
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1973__50__95_0/
LA  - en
ID  - RSMUP_1973__50__95_0
ER  - 
%0 Journal Article
%A Carlitz, L.
%T Saalschützian transforms
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1973
%P 95-118
%V 50
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1973__50__95_0/
%G en
%F RSMUP_1973__50__95_0
Carlitz, L. Saalschützian transforms. Rendiconti del Seminario Matematico della Università di Padova, Volume 50 (1973), pp. 95-118. http://archive.numdam.org/item/RSMUP_1973__50__95_0/

[1] W.N. Bailey, Generalized Hypergeometric Series, Cambridge, 1935. | Zbl

[2] N.A. Hall, An algebraic identity, Journal of the London Mathematical Society, 11 (1936), 276. | JFM | Zbl

[3] L.J. Slater. Generalized Hypergeometric Functions, Cambridge, 196fi. | Zbl